Alert archive / Missouri / River Flood Warnings in 2021
River Flood Warning 43, NWS Paducah, KY
NWS Paducah, KY issued this river flood warning at Apr 11, 2021, 1:04 PM CDT for Cape Girardeau County, Perry County, Scott County, Missouri; Alexander County, Jackson County, Union County, Illinois. It took effect at Apr 13, 2021, 8:12 AM CDT. It was in force for 5 days.
The area
The outline as issued.
The facts
- Issued
- Apr 11, 2021, 1:04 PM CDT (18:04 UTC)
- In effect from
- Apr 13, 2021, 8:12 AM CDT
- Expired
- Apr 17, 2021, 10:10 PM CDT
- In force
- 5 days
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Alexander County, IL, Jackson County, IL, Union County, IL, Cape Girardeau County, MO, Perry County, MO, Scott County, MO
The radar
The Paducah radar (KPAH), 78 km from the middle of the area, began a volume at 18:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Mississippi River at Cape Girardeau (CPGM7). The gauge peaked at 34.08 ft at Apr 15, 2021, 10:00 AM CDT.
- Action stage
- 29 ft
- Minor stage
- 32 ft
- Moderate stage
- 37 ft
- Major stage
- 42 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07020850, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
435
WGUS43 KPAH 111804
FLWPAH
BULLETIN - EAS ACTIVATION REQUESTED
Flood Warning
National Weather Service Paducah KY
104 PM CDT Sun Apr 11 2021
...The National Weather Service in Paducah KY has issued a Flood
Warning for the following rivers in Missouri...Illinois...
Mississippi River at Cape Girardeau
Mississippi River at Thebes
.Recent rainfall in the mid Mississippi River valley has resulted in
forecast rises along parts of the river to above flood stage.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Caution is urged when walking near riverbanks.
Additional information is available at www.weather.gov.
&&
ILC003-077-181-MOC031-157-201-122015-
/O.NEW.KPAH.FL.W.0043.210413T2248Z-210420T0926Z/
/CPGM7.1.ER.210413T2248Z.210417T0000Z.210420T0325Z.NO/
104 PM CDT Sun Apr 11 2021
The National Weather Service in Paducah has issued a
* Flood Warning for
the Mississippi River at Cape Girardeau.
* From Tuesday afternoon to Tuesday, April 20.
* At 12:30 PM CDT Sunday the stage was 29.2 feet.
* Flood stage is 32.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage Tuesday afternoon
to 36.0 feet Friday evening. It will then fall below flood stage
Monday, April 19.
* Impact...At 36.0 feet, The flood gate on Themis Street closes.
&&
LAT...LON 3769 8959 3769 8935 3744 8934 3725 8941
3722 8959 3732 8963
$$
ILC003-MOC201-122015-
/O.NEW.KPAH.FL.W.0044.210415T0600Z-210419T1500Z/
/THBI2.1.ER.210415T0600Z.210417T1200Z.210419T0900Z.NO/
104 PM CDT Sun Apr 11 2021
The National Weather Service in Paducah has issued a
* Flood Warning for
the Mississippi River at Thebes.
* From late Wednesday night to Monday, April 19.
* At 12:30 PM CDT Sunday the stage was 28.4 feet.
* Flood stage is 33.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage early
Thursday morning to a crest of 35.0 feet Saturday morning. It will
then fall below flood stage Monday, April 19.
* Impact...At 34.0 feet, The town of Thebes begins to flood.
&&
LAT...LON 3722 8959 3725 8941 3713 8929 3709 8946
$$
DAVEB10 follow-up statements
710
WGUS83 KPAH 121541
FLSPAH
Flood Statement
National Weather Service Paducah KY
1041 AM CDT Mon Apr 12 2021
...The Flood Warning continues for the following rivers in
Missouri...Illinois...
Mississippi River at Cape Girardeau and Thebes
.Recent rainfall will cause Cape Girardeau and Thebes to rise above
flood stage by or before mid week, on their way to crests Friday
evening. .
For the Mississippi River...including Cape Girardeau, Thebes...Minor
flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
&&
ILC003-077-181-MOC031-157-201-131745-
/O.EXT.KPAH.FL.W.0043.210413T1312Z-210420T0515Z/
/CPGM7.1.ER.210413T1312Z.210417T0000Z.210419T2315Z.NO/
1041 AM CDT Mon Apr 12 2021
...The Flood Warning is now in effect until Tuesday, April 20...
The Flood Warning continues for
the Mississippi River at Cape Girardeau.
* From Tuesday morning to Tuesday, April 20.
* At 10:30 AM CDT Monday the stage was 30.3 feet.
* Flood stage is 32.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage
tomorrow morning to a crest of 36.0 feet Friday evening. It will
then fall below flood stage Monday evening.
* Impact...At 36.0 feet, The flood gate on Themis Street closes.
&&
LAT...LON 3769 8959 3769 8935 3744 8934 3725 8941
3722 8959 3732 8963
$$
ILC003-MOC201-131745-
/O.EXT.KPAH.FL.W.0044.210414T2100Z-210419T1424Z/
/THBI2.1.ER.210414T2100Z.210417T0000Z.210419T0824Z.NO/
1041 AM CDT Mon Apr 12 2021
...The Flood Warning is now in effect until late Monday morning...
The Flood Warning continues for
the Mississippi River at Thebes.
* From Wednesday afternoon to Monday morning.
* At 10:30 AM CDT Monday the stage was 29.3 feet.
* Flood stage is 33.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage
Wednesday afternoon to a crest of 35.0 feet Friday evening. It
will then fall below flood stage early Monday morning.
* Impact...At 34.0 feet, The town of Thebes begins to flood.
&&
LAT...LON 3722 8959 3725 8941 3713 8929 3709 8946
$$
07351
WGUS83 KPAH 130122
FLSPAH
Flood Statement
National Weather Service Paducah KY
822 PM CDT Mon Apr 12 2021
...The Flood Warning continues for the following rivers in
Missouri...Illinois...
Mississippi River at Cape Girardeau and Thebes
.Recent rainfall will cause Cape Girardeau and Thebes to rise above
flood stage over the next 24 to 48 hours, on their way to crests on
Friday evening.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Additional information is available at www.weather.gov.
&&
ILC003-077-181-MOC031-157-201-140330-
/O.CON.KPAH.FL.W.0043.210413T1312Z-210420T0515Z/
/CPGM7.1.ER.210413T1312Z.210417T0000Z.210419T2315Z.NO/
822 PM CDT Mon Apr 12 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Mississippi River at Cape Girardeau.
* From Tuesday morning to Tuesday, April 20.
* At 8:00 PM CDT Monday the stage was 31.1 feet.
* Flood stage is 32.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage
tomorrow morning to a crest of 36.0 feet Friday evening. It will
then fall below flood stage Monday April 19.
* Impact...At 36.0 feet, The flood gate on Themis Street closes.
&&
LAT...LON 3769 8959 3769 8935 3744 8934 3725 8941
3722 8959 3732 8963
$$
ILC003-MOC201-140330-
/O.CON.KPAH.FL.W.0044.210414T2100Z-210419T1424Z/
/THBI2.1.ER.210414T2100Z.210417T0000Z.210419T0824Z.NO/
822 PM CDT Mon Apr 12 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Mississippi River at Thebes.
* From Wednesday afternoon to Monday morning.
* At 8:00 PM CDT Monday the stage was 30.0 feet.
* Flood stage is 33.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage
Wednesday afternoon to a crest of 35.0 feet Friday evening. It
will then fall below flood stage Monday April 19.
* Impact...At 34.0 feet, The town of Thebes begins to flood.
&&
LAT...LON 3722 8959 3725 8941 3713 8929 3709 8946
$$
SP059
WGUS83 KPAH 131557
FLSPAH
Flood Statement
National Weather Service Paducah KY
1057 AM CDT Tue Apr 13 2021
...The Flood Warning is extended for the following rivers in
Missouri...Illinois...
Mississippi River at Cape Girardeau and Thebes
.Recent rainfall is causing the Mississippi River to rise at both
Cape Girardeau and Thebes. Both locations will see the river crest
in minor flood stage by the end of the week.
For the Mississippi River...including Cape Girardeau, Thebes...Minor
flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
&&
ILC003-MOC201-141800-
/O.EXT.KPAH.FL.W.0044.210414T2000Z-210419T1424Z/
/THBI2.1.ER.210414T2000Z.210417T0000Z.210419T0824Z.NO/
1057 AM CDT Tue Apr 13 2021
...The Flood Warning is now in effect until late Monday morning...
The Flood Warning continues for
the Mississippi River at Thebes.
* From Wednesday afternoon to Monday morning.
* At 10:30 AM CDT Tuesday the stage was 31.2 feet.
* Flood stage is 33.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage
tomorrow afternoon to a crest of 35.0 feet Friday evening. It will
then fall below flood stage early Monday morning.
* Impact...At 34.0 feet, The town of Thebes begins to flood.
&&
LAT...LON 3722 8959 3725 8941 3713 8929 3709 8946
$$
ILC003-077-181-MOC031-157-201-141800-
/O.CON.KPAH.FL.W.0043.000000T0000Z-210420T0515Z/
/CPGM7.1.ER.210413T1130Z.210417T0000Z.210419T2315Z.NO/
1057 AM CDT Tue Apr 13 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Mississippi River at Cape Girardeau.
* Until late Monday night.
* At 10:30 AM CDT Tuesday the stage was 32.4 feet.
* Flood stage is 32.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 36.0 feet
Friday evening. It will then fall below flood stage Monday evening.
* Impact...At 36.0 feet, The flood gate on Themis Street closes.
&&
LAT...LON 3769 8959 3769 8935 3744 8934 3725 8941
3722 8959 3732 8963
$$
07668
WGUS83 KPAH 140042
FLSPAH
Flood Statement
National Weather Service Paducah KY
742 PM CDT Tue Apr 13 2021
...The Flood Warning continues for the following river in Missouri...
Illinois...
Mississippi River at Cape Girardeau and Thebes.
.Recent rainfall is causing the Mississippi River to rise at both
Cape Girardeau and Thebes. Both locations will see the river crest
in minor flood stage by the end of the week.
For the Mississippi River...including Cape Girardeau and Thebes...
Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Additional information is available at www.weather.gov.
&&
ILC003-077-181-MOC031-157-201-150245-
/O.CON.KPAH.FL.W.0043.000000T0000Z-210420T0515Z/
/CPGM7.1.ER.210413T1130Z.210417T0000Z.210419T2315Z.NO/
742 PM CDT Tue Apr 13 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Mississippi River at Cape Girardeau.
* Until late Monday night.
* At 7:30 PM CDT Tuesday the stage was 33.0 feet.
* Flood stage is 32.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 36.0 feet
Friday evening. It will then fall below flood stage Monday evening.
* Impact...At 36.0 feet, The flood gate on Themis Street closes.
&&
LAT...LON 3769 8959 3769 8935 3744 8934 3725 8941
3722 8959 3732 8963
$$
ILC003-MOC201-150245-
/O.CON.KPAH.FL.W.0044.210414T2000Z-210419T1424Z/
/THBI2.1.ER.210414T2000Z.210417T0000Z.210419T0824Z.NO/
742 PM CDT Tue Apr 13 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Mississippi River at Thebes.
* From Wednesday afternoon to Monday morning.
* At 7:30 PM CDT Tuesday the stage was 31.9 feet.
* Flood stage is 33.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage
tomorrow afternoon to a crest of 35.0 feet Friday evening. It will
then fall below flood stage early Monday morning.
* Impact...At 34.0 feet, The town of Thebes begins to flood.
&&
LAT...LON 3722 8959 3725 8941 3713 8929 3709 8946
$$
AL033
WGUS83 KPAH 141524
FLSPAH
Flood Statement
National Weather Service Paducah KY
1024 AM CDT Wed Apr 14 2021
...The Flood Warning is extended for the following rivers in
Missouri...Illinois...
Mississippi River at Cape Girardeau and Thebes
.Recent rainfall is causing the Mississippi River to rise at both
Cape Girardeau and Thebes. Both locations will see the river crest
in minor flood stage by the end of the week.
For the Mississippi River...including Cape Girardeau, Thebes...Minor
flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
&&
ILC003-MOC201-151730-
/O.EXT.KPAH.FL.W.0044.210415T0000Z-210419T1424Z/
/THBI2.1.ER.210415T0000Z.210417T0600Z.210419T0824Z.NO/
1024 AM CDT Wed Apr 14 2021
...The Flood Warning is now in effect until late Monday morning...
The Flood Warning continues for
the Mississippi River at Thebes.
* From this evening to Monday morning.
* At 10:00 AM CDT Wednesday the stage was 32.6 feet.
* Flood stage is 33.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage this
evening to a crest of 35.0 feet Friday night. It will then fall
below flood stage early Monday morning.
* Impact...At 34.0 feet, The town of Thebes begins to flood.
&&
LAT...LON 3722 8959 3725 8941 3713 8929 3709 8946
$$
ILC003-077-181-MOC031-157-201-151730-
/O.CON.KPAH.FL.W.0043.000000T0000Z-210420T0515Z/
/CPGM7.1.ER.210413T1130Z.210417T0600Z.210419T2315Z.NO/
1024 AM CDT Wed Apr 14 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Mississippi River at Cape Girardeau.
* Until late Monday night.
* At 10:00 AM CDT Wednesday the stage was 33.9 feet.
* Flood stage is 32.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 36.0 feet
Friday night. It will then fall below flood stage Monday evening.
* Impact...At 36.0 feet, The flood gate on Themis Street closes.
&&
LAT...LON 3769 8959 3769 8935 3744 8934 3725 8941
3722 8959 3732 8963
$$
07042
WGUS83 KPAH 150052
FLSPAH
Flood Statement
National Weather Service Paducah KY
752 PM CDT Wed Apr 14 2021
...The Flood Warning continues for the following rivers in
Missouri...Illinois...
Mississippi River at Cape Girardeau and Thebes
.Recent rainfall is causing the Mississippi River to rise at both
Cape Girardeau and Thebes. Both locations will see the river crest
in minor flood stage by the end of the week.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Additional information is available at www.weather.gov.
&&
ILC003-MOC201-160300-
/O.CON.KPAH.FL.W.0044.000000T0000Z-210419T1424Z/
/THBI2.1.ER.210415T0125Z.210417T0600Z.210419T0824Z.NO/
752 PM CDT Wed Apr 14 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Mississippi River at Thebes.
* Until Monday morning.
* At 7:30 PM CDT Wednesday the stage was 32.9 feet.
* Flood stage is 33.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage this
evening to a crest of 35.0 feet Friday night. It will then fall
below flood stage Monday morning.
* Impact...At 34.0 feet, The town of Thebes begins to flood.
&&
LAT...LON 3722 8959 3725 8941 3713 8929 3709 8946
$$
ILC003-077-181-MOC031-157-201-160300-
/O.CON.KPAH.FL.W.0043.000000T0000Z-210420T0515Z/
/CPGM7.1.ER.210413T1130Z.210417T0600Z.210419T2315Z.NO/
752 PM CDT Wed Apr 14 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Mississippi River at Cape Girardeau.
* Until late Monday night.
* At 7:30 PM CDT Wednesday the stage was 34.2 feet.
* Flood stage is 32.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 36.0 feet
Friday night. It will then fall below flood stage Monday evening.
* Impact...At 36.0 feet, The flood gate on Themis Street closes.
&&
LAT...LON 3769 8959 3769 8935 3744 8934 3725 8941
3722 8959 3732 8963
$$
SP140
WGUS83 KPAH 151535
FLSPAH
Flood Statement
National Weather Service Paducah KY
1035 AM CDT Thu Apr 15 2021
...The Flood Warning continues for the following rivers in
Missouri...Illinois...
Mississippi River at Cape Girardeau and Thebes
.The Mississippi River is cresting later today at both Cape
Girardeau and Thebes. After its crest, it will begin to fall, and
will fall below flood stage over the weekend.
For the Mississippi River...including Cape Girardeau, Thebes...Minor
flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
&&
ILC003-MOC201-161745-
/O.EXT.KPAH.FL.W.0044.000000T0000Z-210417T1800Z/
/THBI2.1.ER.210415T0342Z.210416T0000Z.210417T1200Z.NO/
1035 AM CDT Thu Apr 15 2021
...The Flood Warning is now in effect until early Saturday
afternoon...
The Flood Warning continues for
the Mississippi River at Thebes.
* Until Saturday afternoon.
* At 10:00 AM CDT Thursday the stage was 33.1 feet.
* Flood stage is 33.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 33.2 feet
this evening. It will then fall below flood stage Saturday morning.
* Impact...At 33.0 feet, The town of Gale begins to flood.
&&
LAT...LON 3722 8959 3725 8941 3713 8929 3709 8946
$$
ILC003-077-181-MOC031-157-201-161745-
/O.EXT.KPAH.FL.W.0043.000000T0000Z-210418T2000Z/
/CPGM7.1.ER.210413T1130Z.210415T1800Z.210418T1400Z.NO/
1035 AM CDT Thu Apr 15 2021
...The Flood Warning is now in effect until Sunday afternoon...
The Flood Warning continues for
the Mississippi River at Cape Girardeau.
* Until Sunday afternoon.
* At 10:00 AM CDT Thursday the stage was 34.4 feet.
* Flood stage is 32.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 34.5 feet
this afternoon. It will then fall below flood stage late Sunday
morning.
* Impact...At 36.0 feet, The flood gate on Themis Street closes.
&&
LAT...LON 3769 8959 3769 8935 3744 8934 3725 8941
3722 8959 3732 8963
$$
07643
WGUS83 KPAH 161613
FLSPAH
Flood Statement
National Weather Service Paducah KY
1113 AM CDT Fri Apr 16 2021
...The Flood Warning continues for the following rivers in
Missouri...Illinois...
Mississippi River at Cape Girardeau
.While the Mississippi River at Cape Girardeau remains in flood, it
is falling, and will be falling below flood stage later this weekend.
For the Mississippi River...including Cape Girardeau...Minor
flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
&&
ILC003-077-181-MOC031-157-201-171815-
/O.EXT.KPAH.FL.W.0043.000000T0000Z-210418T1300Z/
/CPGM7.1.ER.210413T1130Z.210415T1430Z.210418T0700Z.NO/
1113 AM CDT Fri Apr 16 2021
...The Flood Warning is now in effect until Sunday morning...
The Flood Warning continues for
the Mississippi River at Cape Girardeau.
* Until Sunday morning.
* At 9:30 AM CDT Friday the stage was 34.0 feet.
* Flood stage is 32.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to fall below flood stage early
Sunday morning and continue falling to 23.4 feet Monday, April 26.
* Impact...At 36.0 feet, The flood gate on Themis Street closes.
&&
LAT...LON 3769 8959 3769 8935 3744 8934 3725 8941
3722 8959 3732 8963
$$
07685
WGUS83 KPAH 171529
FLSPAH
Flood Statement
National Weather Service Paducah KY
1029 AM CDT Sat Apr 17 2021
...The Flood Warning continues for the following rivers in
Missouri...Illinois...
Mississippi River at Cape Girardeau affecting Perry, Jackson,
Cape Girardeau, Union, Scott and Alexander Counties.
.While the Mississippi River at Cape Girardeau remains in flood, it
is falling, and will be falling below flood stage tonight.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Additional information is available at www.weather.gov.
&&
ILC003-077-181-MOC031-157-201-180830-
/O.EXT.KPAH.FL.W.0043.000000T0000Z-210418T0824Z/
/CPGM7.1.ER.210413T1130Z.210415T1430Z.210418T0224Z.NO/
1029 AM CDT Sat Apr 17 2021
...The Flood Warning is now in effect until late tonight...
The Flood Warning continues for
the Mississippi River at Cape Girardeau.
* Until late tonight.
* At 10:00 AM CDT Saturday the stage was 32.7 feet.
* Flood stage is 32.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to fall below flood stage late
this evening and continue falling to 21.1 feet Tuesday, April 27.
* Impact...At 32.0 feet, Minor flooding occurs. The Mississippi
River backs into several creeks producing flooding.
&&
LAT...LON 3769 8959 3769 8935 3744 8934 3725 8941
3722 8959 3732 8963
$$
16495
WGUS83 KPAH 180310
FLSPAH
Flood Statement
National Weather Service Paducah KY
1010 PM CDT Sat Apr 17 2021
...The Flood Warning is cancelled for the following rivers in
Missouri...Illinois...
Mississippi River at Cape Girardeau affecting Perry, Jackson,
Cape Girardeau, Union, Scott and Alexander Counties.
.The Mississippi River at Cape Girardeau fell below flood stage this
evening, and is forecast to continue to fall into next week.
ILC003-077-181-MOC031-157-201-180415-
/O.CAN.KPAH.FL.W.0043.000000T0000Z-210418T0310Z/
/CPGM7.1.ER.700119T1731Z.700119T1734Z.000000T0000Z.NO/
1010 PM CDT Sat Apr 17 2021
...The Flood Warning for the Mississippi River at Cape Girardeau has
been cancelled...
The Flood Warning is cancelled for
the Mississippi River at Cape Girardeau.
* At 10:00 PM CDT Saturday the stage was 31.8 feet.
* Flood stage is 32.0 feet.
* Forecast...The river is expected to fall to 29 feet Sunday night,
reaching 24 feet on Wednesday.
&&
LAT...LON 3769 8959 3769 8935 3744 8934 3725 8941
3722 8959 3732 8963
$$
RJPWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this river flood warning went out at Apr 11, 12:51 PM CDT, 13 minutes earlier.
Area forecast discussion, Apr 11, 12:51 PM CDT, 13 minutes before
Area Forecast Discussion National Weather Service Paducah KY 1251 PM CDT Sun Apr 11 2021 .UPDATE... Issued at 1251 PM CDT Sun Apr 11 2021 Updated aviation discussion. && UPDATE... Issued at 705 AM CDT Sun Apr 11 2021 Amended the HWO earlier to mention the elevated fire potential this afternoon, mainly across southeast Missouri, far southern Illinois, and western Kentucky due to strong and gusty westerly winds, dry relative humidity in the 20 percentiles, and drying fuels. && .SHORT TERM...(Today through Tuesday night) Issued at 345 AM CDT Sun Apr 11 2021 The center of low pressure over east central Illinois early this morning will progress northeast into Indiana and Ohio today, and eventually into the Great Lakes tonight. Light rain showers associated with moisture rotating around the low into southern Illinois and southwest Indiana will gradually come to an end from southwest to northeast today. While much of the area will start off with ample cloud cover this morning, a trend towards more sunshine is expected through the course of the day as clouds clear from the southwest. This will allow temperatures to top the 70 degree mark across much of southeast Missouri, western Kentucky, and far southern Illinois. Slower clearing will likely keep readings suppressed in northern portions of the area. It will also be windy again today, as westerly winds increase to around 20 mph and gust occasionally above 30 mph. Through the rest of the short term, a broad upper low over the Northern Plains is forecast to slowly shift east into the Upper Midwest and into the Great Lakes by daybreak Wednesday. To its south, weak ridging builds into the middle Mississippi and lower Ohio Valleys tonight into Monday, then becomes zonal Monday night into Tuesday. Meanwhile, high pressure will remain in control at the surface. The end result is a largely dry forecast from tonight through Tuesday night. However, some of the latest deterministic models are suggesting the potential for some very light showers or sprinkles Monday night into Tuesday morning, mainly in the southern half of the area. The forecast will remain dry at this time in keeping with the NBM ensemble approach. However, we may need to introduce small rain chances in later forecasts if future model guidance validates this trend. Regardless, it does appear that a fair amount of cloud cover of the middle and high variety will be overhead Monday afternoon into Tuesday night. Temperatures will remain seasonably mild through the period. Highs in the upper 60s to lower 70s on Monday are forecast to drop back into the 60s area wide on Tuesday. Lows are generally forecast in the 40s the next three nights. .LONG TERM...(Wednesday through Saturday) Issued at 345 AM CDT Sun Apr 11 2021 Confidence remains high for dry and slightly below normal temperatures Wednesday and Thursday, but decreases heading into the weekend, especially with respect to precipitation chances. Wednesday, there is a strong consensus for the upper-level pattern to be dominated by lows over the Great Lakes and UT/NV, with a skinny ridge over the Plains. At the surface, high pressure will be building into our region from the Plains. This pattern should keep our region dry through at least Thursday. Thursday the Great Lakes low will move bodily east or southeast, and the western low will open up as it attempts to push eastward in pieces. There is also the potential for more energy to dive southward out of central Canada, to further muddle the picture for Friday through the weekend. Given the dry and stable air over most of the country to the east of the Rockies, it is hard to imagine any of the remnant pieces of the western low producing a significant surface reflection. Without some development in the low-levels it will be difficult to get measurable rainfall to the ground. However, the 00Z medium range guidance is in reasonable agreement in pushing some light QPF eastward into our region at some point Friday through the weekend. We currently have 20-30% PoPs Friday night into Saturday, with a smattering of 15-20% PoPs Friday and next Sunday. QPF is well under a tenth of an inch. Temperatures through the period will be stuck in the 60s for highs and the 40s for lows. The coolest air is expected Wednesday and Thursday when highs could be 5 degrees below normal. Some moderation toward normal will be possible Friday into the weekend. && .AVIATION... Issued at 1251 PM CDT Sun Apr 11 2021 MVFR cigs over parts of southwestern Indiana will steadily move out of the region this afternoon. Some cumulus development will occur in its wake. The main story is the westerly wind, which will be sustained 15 to 20 knots with gusts 25 to 30 knots early this afternoon. This wind is forecast to begin a gradual decrease in intensity toward nightfall. Light and variable conditions are expected from mid evening through some time after daybreak, before winds pick up a bit out of the northwest to west-northwest toward midday Mon. && .PAH WATCHES/WARNINGS/ADVISORIES... IL...None. MO...None. IN...None. KY...None. && UPDATE...RJP SHORT TERM...RJP LONG TERM...DRS AVIATION...DB
Hazardous weather outlook, Apr 11, 4:50 AM CDT, 8 hours 14 minutes before
Hazardous Weather Outlook National Weather Service Paducah KY 450 AM CDT Sun Apr 11 2021 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-121000- Jefferson-Wayne IL-Edwards-Wabash-Perry IL-Franklin-Hamilton- White-Jackson-Williamson-Saline-Gallatin-Union-Johnson-Pope- Hardin-Alexander-Pulaski-Massac-Gibson-Pike-Posey-Vanderburgh- Warrick-Spencer-Fulton-Hickman-Carlisle-Ballard-McCracken-Graves- Livingston-Marshall-Calloway-Crittenden-Lyon-Trigg-Caldwell- Union KY-Webster-Hopkins-Christian-Henderson-Daviess-McLean- Muhlenberg-Todd-Perry MO-Bollinger-Cape Girardeau-Wayne MO-Carter- Ripley-Butler-Stoddard-Scott-Mississippi-New Madrid- 450 AM CDT Sun Apr 11 2021 This Hazardous Weather Outlook is for portions of southern Illinois, southwest Indiana, western Kentucky, and southeast Missouri. .DAY ONE...Today and Tonight Strong west to southwest winds around 20 mph will persist today. Occasional gusts above 30 mph will toss around loose objects and make driving high profile vehicles a challenge. In addition, the strong winds will combine with low humidity to create a high fire danger over most of the region today. .DAYS TWO THROUGH SEVEN...Monday through Saturday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. RJP/DRS
In the hours before
Special weather statement, Apr 11, 10:14 AM CDT, 2 hours 50 minutes before
Special Weather Statement National Weather Service PADUCAH KY 1014 AM CDT Sun Apr 11 2021 ILZ084>094-KYZ001>017-020>022-MOZ076-086-087-100-107>112-114- 112200- Jackson-Williamson-Saline-Gallatin-Union-Johnson-Pope-Hardin- Alexander-Pulaski-Massac-Fulton-Hickman-Carlisle-Ballard- McCracken-Graves-Livingston-Marshall-Calloway-Crittenden-Lyon- Trigg-Caldwell-Union KY-Webster-Hopkins-Christian-McLean- Muhlenberg-Todd-Perry MO-Bollinger-Cape Girardeau-Wayne MO-Carter- Ripley-Butler-Stoddard-Scott-Mississippi-New Madrid- Including the cities of Carbondale, Murphysboro, Herrin, Harrisburg, Shawneetown, Jonesboro, Vienna, Golconda, Elizabethtown, Cairo, Mound City, Metropolis, Hickman, Clinton, Bardwell, Wickliffe, Paducah, Mayfield, Smithland, Benton, Murray, Marion, Eddyville, Cadiz, Princeton, Morganfield, Dixon, Madisonville, Hopkinsville, Calhoun, Greenville, Elkton, Perryville, Marble Hill, Cape Girardeau, Jackson, Piedmont, Van Buren, Doniphan, Poplar Bluff, Bloomfield, Sikeston, Charleston, and New Madrid 1014 AM CDT Sun Apr 11 2021 ...Elevated Fire Danger Today... Breezy conditions will persist with west winds sustained around 15 to 20 mph and gusts of 30 to 35 mph through this afternoon. This combined with lower relative humidity values and drying vegetation will result in an elevated fire danger. Any outdoor burning is discouraged. SP
The office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 11, 1:04 PM CDT | River Flood Warning | PAH | Scott | 5 days |
Nearby
River Flood Warnings in Missouri, 2021River Flood Warnings in Illinois, 2021Every river flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.